HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Asthma (http://www.healthboards.com/boards/asthma/)
-   -   Lightheadedness/ Uneasiness (http://www.healthboards.com/boards/asthma/280293-lightheadedness-uneasiness.html)

boolsae 05-02-2005 01:28 PM

Lightheadedness/ Uneasiness
 
For the last 2 weeks or so, I've been on a combo of Qvar, Singulair, Nasonex, and Albuterol as needed. This was after trying advair for a month. Advair was very effective in controlling my breathing issues, but had some weird side effects I could do without.

The recent combo has been progressively effective. The last 3-4 days, I've laid off the albuterol.

But for some reason, I've been slightly dizzy/ lightheaded, along with a general feeling of uneasiness (like I can't focus). It's not been debilitating, but quite annoying. The only connection I could think of was not using albuterol.

Is there such a thing as albuterol withdraw? It sounds ridiculous, and I only used albuterol on a regular basis for maybe 3 months, but it does seem odd that I feel like these dizzy symptoms started after stopping albuterol the last couple of days

Thanks!

blondy2061h 05-02-2005 02:08 PM

Re: Lightheadedness/ Uneasiness
 
Easy way to see if it is albueterol withdraw- take some albueterol and see if it goes away. Funny thing is, the symptoms you describe are my side effects from albueterol.

boolsae 05-02-2005 02:12 PM

Re: Lightheadedness/ Uneasiness
 
Blondy- yea, that's what the doctor told me, that's its strange cause those are symptoms of being ON albuterol. Funny thing is, I hardly remember having those from albuterol.

I had those symptoms with Advair for sure, which is why I needed to get off of it. I was jittery all day, it felt like having an out of body experience.

blondy2061h 05-02-2005 09:13 PM

Re: Lightheadedness/ Uneasiness
 
My doctor told me Advair has a long acting form of albueterol in it.


All times are GMT -7. The time now is 12:33 PM.